# SDR C2XA09SH048

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 761
- Aircraft time: 15,111 hours, 8,008 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249AND816624
- Part serial: 200302010AND55
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT 2944 (AIRCRAFT N14153-SERIAL NUMBER 761) ON JANUARY 27, 2009 HAD BLD (1) OVERTEMP IN FLT.  NO EMERGENCY BUT FLIGHT DIVERTED IAH TO SHV.  MAINTENANCE REMOVED AND REPLACED LT FWD AND AFT FAN AIR CONTROL THERMOSTATS IAW EMB 145XR AMM 36-11-06.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN SERVICE.  FAN AIR CONTROL THERMOSTATS LT FWD P/N 816624-10, S/N 200302010, LT AFT P/N 816624-9, S/N 200302055.
